Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have itchy rashes on stomach, patches on lower leg. Not cured by cream. How to treat this?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2406 Questions
Hi I have had a rash that started on my stomach on the bottom left hand side, I now have two patches on both lower legs and it becomes really flaky and itchy. I have had all sorts of creams for eczema but none have worked. I have been having pubic hair loss and being very itchy there also. I have had the rashes for over a year now and I now have scaring on my stomach were the skin has gotten thick ( I was told this when I was in hospital for gald bladder complaint) The itchiness is terrible and it looks bad too, its driving me mad
Posted Tue, 7 May 2013 in Skin Hair and Nails
Answered by Dr. S. Murugan 2 hours later
Welcome to XXXXXXX
Thanks for posting your query.

Patches persisting for more than a year, flaky and itchy, possibly you are having Psoriasis.
Have you consulted a Dermatologist? What was their opinion?
If it is psoriasis, there are many modes of treatment available from topical steroids, Vitamin D analogs, keratinolytic agents, tretinoins, photo-therapy and also systemic drugs like Methotraxate etc.
Along with the above, antihistamines to alleviate itching and multivitamin containing Omega 3 fatty acids will help you better. If you could upload the pictures of the patches I will be able to tell more about the problem.

Kindly rule out any septic focus like caries denture, Tonsilitis, Sinusitis, worms, ear problem etc. and the same has to be corrected to get a complete relief.

If you have not met a Dermatologist so far, try to XXXXXXX him/her once and they will be able to help more in this regards.
Wish you a speedy recovery.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor